# SDR SWAA2014081430847

- Difficulty date: August 4, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- Aircraft time: 80,218 hours, 69,367 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DOUBLER CRACKED AT BS 513 STRINGER 19L.  REPAIRED DOUBLER IAW SRM.
